# SDR 9901379883

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: SRL12J
- Condition: Malfunctioned
- Location: Rt Hyd System
- Part time: 43,403 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY OCCURRED DURING CRUISE FLIGHT.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AT DESTINATION STATION AND FLIGHT WAS CONTINUED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT HYDRAULIC SYSTEM QUANTITY INDICATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
